On one class of integral-algebraic equations with variable limits of integration
M. V. Bulatov1, M. N. Machkhina2
|Annotation||In the paper sufficient conditions of existence of unique continuous solutions for the system of integro-differential equations with variable integration limits are given.|
|Keywords||integral-algebraic equations, variable integration limits.|
1chif reseacher, ISDCT SB RAS, Irkutsk; email@example.com.
2Ph.D. student, Irkutsk State Pedagogical Academy, Irkutsk; firstname.lastname@example.org
Citation: M. V. Bulatov,M. N. Machkhina, "[On one class of integral-algebraic equations with variable limits of integration]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,12:2 (2010) 40–45 (In Russian)